Triviality of a model of particles with point interactions in the thermodynamic limit Journal Article


Author(s): Moser, Thomas; Seiringer, Robert
Article Title: Triviality of a model of particles with point interactions in the thermodynamic limit
Affiliation IST Austria
Abstract: We consider a model of fermions interacting via point interactions, defined via a certain weighted Dirichlet form. While for two particles the interaction corresponds to infinite scattering length, the presence of further particles effectively decreases the interaction strength. We show that the model becomes trivial in the thermodynamic limit, in the sense that the free energy density at any given particle density and temperature agrees with the corresponding expression for non-interacting particles.
Keywords: Scattering length; Thermodynamic limit; Fermi gas; Point interactions
Journal Title: Letters in Mathematical Physics
Volume: 107
Issue 3
ISSN: 1573-0530
Publisher: Springer  
Date Published: 2017-03-01
Start Page: 533
End Page: 552
Copyright Statement: CC BY 4.0
URL:
DOI: 10.1007/s11005-016-0915-x
Notes: Open access funding provided by Institute of Science and Technology (IST Austria). Financial support by the Austrian Science Fund (FWF), Project Nr. P 27533-N27, is gratefully acknowledged.
Open access: yes (OA journal)
IST Austria Authors
  1. Robert Seiringer
    118 Seiringer
  2. Thomas Moser
    3 Moser
Related IST Austria Work